Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Eczema on eyelid, safe to use topical steroid thin layer long term?

my doctor said i have eczema .It is located below my bottom eyelid .I tried many ointments and the only relief has been topical steriod a thin has given me instant relief.i first went to my eye doctor.He thought it was contact dermatitis .I discontinued the steriod ointment after the dry hard flaky skin and raised red irrated skin disappeared.when it first appeared i was under a lot of stress.i notice that a trigger is stress related.My family Doc said use topical steriod as needed for up to one month .i believe it is from nerves.I do take nerve med, for general anxiety .is using a topical steriod a thin layer once a day safe long term?the medicine is safe for use for eye area.
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

The topical steroids are not always dangerous. The conc strength of the steroid cream is also important. I hope your doctor would have weighed the benefits vs risk while prescribing you the right treatment.

Raising an alarm at right time while continuing to use the medicine is the best thing right now.
Answered: Tue, 27 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor